# SDR 9707689304

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- Engine: Pwa JT8D217
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt 7 Line
- Condition: Iced Up
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE EPR INDICATION DID NOT RESPOND.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND THE RIGHT ENGINE PT7 LINE OBSTRUCTED WITH ICE.  HEAT WAS APPLIED TO PT7 LINE AND OBSTRUCTION WAS REMOVED.  ENGINE OPERATIONAL CHECK WAS OK.  AIRCRAFT RETURNED TO SERVICE.
